# SDR SWAA2023060142650

- Difficulty date: April 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN L/H FITTING AT LBL 59 BS 344 WL 208.<[01] FOUND NO ALLOWABLE LIMITS ON IAW SRM 53-10-15-1A-1;[02] FOUND NO ALLOWABLE LIMITS ON IAW SRM 53-10-51-1A-1;[03] REMOVED FITTING PER B737-700 SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTION ITEM 1-3.;[05] INSTALLED NEW FITTING P/N 141A5220-4 LOT # 1500496-1 PER SRM 51-40-02;[06] INSTALLED NEW FITTING P/N 141A5220-4 LOT # 1500496-1 PER SRM 51-40-02 AND DWG# 141A5220;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] UPDATED PARTS INFO AND FINISHED MEASUREMENTS SECTION;[09] VERIFIED ALL CORRETION ACTIONS AND MEASUREMENT TABLE CARD COMPLETET.
